MathSciNet Relay Station
MathSciNet bibliographic data
MR1468920 55P62 (18G15 55R35)
Gatsinzi, J.-B. The homotopy Lie algebra of classifying spaces. J. Pure Appl. Algebra 120 (1997), no. 3, 281–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement